MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING SEGMENTAL STEM, 14X120MM STRAIGHT SPLINED FULL PLASMA 32MM COLLAR

ONKOS SURGICAL ELEOS; CANAL-FILLING SEGMENTAL STEM, 14X120MM STRAIGHT SPLINED FULL PLASMA 32MM COLLAR
Model Number FS-14120-03M
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's canal-filling segmental stem loosened in their right distal femur and it will require surgical intervention.A revision surgery is anticipated but has not yet been scheduled.No additional information regarding this event has been provided.
 
Additional Manufacturer Narrative
The investigation is in process.A revision surgery is anticipated but has not yet been scheduled.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged implant loosening could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING SEGMENTAL STEM, 14X120MM STRAIGHT SPLINED FULL PLASMA 32MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key15784192
Report Number3013450937-2022-00333
Device Sequence Number4790915
Product Code KRO
UDI-Device IdentifierB278FS1412003M0
UDI-PublicB278FS1412003M0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberFS-14120-03M
Device Catalogue NumberFS-14120-03M
Device Lot Number81694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE FEMALE MIDSECTION; P/N 25001040E, ELEOS MALE FEMALE MIDSECTION; P/N 25001208E, ELEOS POLY SPACER; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002203E, ELEOS TIBIAL BASEPLATE; P/N KSP11100E, ELEOS STEM EXTENSION
Patient Age32 YR
Patient SexMale